# SDR SWAA2025021785215

- Difficulty date: January 11, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 65,760 hours, 39,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FSD SCUFF PLATE; AFT EDGE IS CRACKED.<[01] REPAIRED FSD SCUFF PLATE PER SRM 53-10-15-2R-1 PARA 4.B.(3)-(6) AND (8). WILL BE REINSTALLED ON TASK TTG8Q003D32V STEP 10;[02] VERIFIED CORRECTIVE ACTION 1
